# SDR RRXA010008

- Difficulty date: February 6, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 56,697 hours, 21,646 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR TIRES BLEW ON LANDING.  REMOVED AND REPLACED RT MLG WHEEL AND TIRE ASSYS IAW M/M 32-40-1 (TIRE POSITIONS 4, 5, 7, 8).
